# SDR ASAA2016020215265

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 36,364 hours, 10,841 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18PG3R
- Condition: Failed
- Location: Nr 2 Hf Sys
- Part time: 13,708 hours, 3,964 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF-2 APPEARS INOPERATIVE UNABLE TO TUNE ANY FREQUENCY.  UNABLE TO TRANSMIT OR HEAR ANY RADIO TRAFFIC ON FREQUENCY.  NO BACK GROUND NOISE PRESENT WHEN HF-2 IS SELECTED. ACFT GROUNDED.  FOUND NR 2 HF TRANSCEIVER INOPERATIVE. NO LEDS WHEN TEST INITIATED. REPLACED NR 2 HF TRANSCEIVER.  INSTALLATION TEST PASSES, GROUND VERIFICATION SUCCESSFUL. REF AMM 23-11-21/401.
